# SDR F3LA2018100200449

- Difficulty date: September 29, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 26,882 hours, 10,863 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Defective
- Location: R4 Door
- Component: Door, Airbus
- Component part number: D5211300100100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP 1160067-3, DOOR 4R WILL NOT STAYED ARMED INFLIGHT. BOTH DOORS PAGE LOWER ECAM AND FAP SHOWED DOOR 4R DISARMED INFLIGHT. CORRECTIVE ACTION: REF N/R 2129N1, REMOVED AND REPLACED 4R DOOR PROXIMITY SWITCH PAX IAW AMM 52-71-11-000-001, 52-71-11-400-001-A OPS CHECK GOOD IAW AMM 52-71-00-710-001, TSM 52-13-00-810-805-A, AMM 52-71-00-820-002-A AND AMM 52-10-00-860-002./END/
